Alert archive / California / Small Craft Advisories in 2023

Small Craft Advisory 72, NWS Eureka, CA

July 5, 2023

NWS Eureka, CA issued this small craft advisory at Jul 5, 2023, 9:59 PM PDT. It took effect at Jul 6, 2023, 3:00 AM PDT. It was in force for 71 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2023, 9:59 PM PDT (04:59 UTC)
In effect from
Jul 6, 2023, 3:00 AM PDT
Expired
Jul 9, 2023, 2:28 AM PDT
In force
71 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

803 
WHUS76 KEKA 060459
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
959 PM PDT Wed Jul 5 2023

PZZ470-475-061300-
/O.NEW.KEKA.SC.Y.0072.230706T1400Z-230707T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
959 PM PDT Wed Jul 5 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 PM PDT
FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 7 AM Thursday to 1 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-061300-
/O.NEW.KEKA.SC.Y.0072.230706T2300Z-230707T2000Z/
Cape Mendocino to Pt Arena out 10 nm-
959 PM PDT Wed Jul 5 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 1 PM PDT
FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 4 PM Thursday to 1 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
13 follow-up statements
801 
WHUS76 KEKA 060956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PDT Thu Jul 6 2023

PZZ470-061800-
/O.EXT.KEKA.SC.Y.0072.230706T1000Z-230707T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 AM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-061800-
/O.EXT.KEKA.SC.Y.0072.230706T1000Z-230707T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 AM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with localized gusts up to 
  35 kt and seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-061800-
/O.EXT.KEKA.SC.Y.0072.230706T2300Z-230707T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
256 AM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 4 PM this afternoon to 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
211 
WHUS76 KEKA 061534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
834 AM PDT Thu Jul 6 2023

PZZ470-062345-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
834 AM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-062345-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
834 AM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-062345-
/O.CON.KEKA.SC.Y.0072.230706T2300Z-230707T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
834 AM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 4 PM this afternoon to 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
909 
WHUS76 KEKA 062139
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
239 PM PDT Thu Jul 6 2023

PZZ470-070400-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
239 PM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-070545-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
239 PM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-070545-
/O.CON.KEKA.SC.Y.0072.230706T2300Z-230707T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
239 PM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
363 
WHUS76 KEKA 070315
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
815 PM PDT Thu Jul 6 2023

PZZ470-070415-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
815 PM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt and seas 6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-071115-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
815 PM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-071115-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
815 PM PDT Thu Jul 6 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
314 
WHUS76 KEKA 071002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
302 AM PDT Fri Jul 7 2023

PZZ475-071815-
/O.EXT.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
302 AM PDT Fri Jul 7 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-071815-
/O.EXT.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
302 AM PDT Fri Jul 7 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
297 
WHUS76 KEKA 071628
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
928 AM PDT Fri Jul 7 2023

PZZ475-080030-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
928 AM PDT Fri Jul 7 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 7 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-080030-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
928 AM PDT Fri Jul 7 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
574 
WHUS76 KEKA 072204
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
304 PM PDT Fri Jul 7 2023

PZZ475-080615-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
304 PM PDT Fri Jul 7 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-080615-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
304 PM PDT Fri Jul 7 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
324 
WHUS76 KEKA 080342
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
842 PM PDT Fri Jul 7 2023

PZZ475-081145-
/O.EXT.KEKA.SC.Y.0072.000000T0000Z-230708T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
842 PM PDT Fri Jul 7 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-081145-
/O.EXT.KEKA.SC.Y.0072.000000T0000Z-230708T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
842 PM PDT Fri Jul 7 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
300 
WHUS76 KEKA 080931
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
231 AM PDT Sat Jul 8 2023

PZZ475-081745-
/O.EXT.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
231 AM PDT Sat Jul 8 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-081745-
/O.EXT.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
231 AM PDT Sat Jul 8 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
039 
WHUS76 KEKA 081557
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
857 AM PDT Sat Jul 8 2023

PZZ475-090000-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
857 AM PDT Sat Jul 8 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-090000-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
857 AM PDT Sat Jul 8 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
644 
WHUS76 KEKA 082233
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
333 PM PDT Sat Jul 8 2023

PZZ475-090645-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
333 PM PDT Sat Jul 8 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-090645-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
333 PM PDT Sat Jul 8 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
035 
WHUS76 KEKA 090330
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
830 PM PDT Sat Jul 8 2023

PZZ475-091130-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
830 PM PDT Sat Jul 8 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-091130-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
830 PM PDT Sat Jul 8 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
445 
WHUS76 KEKA 090928
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
228 AM PDT Sun Jul 9 2023

PZZ455-475-091030-
/O.CAN.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
228 AM PDT Sun Jul 9 2023

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 3:31 PM PDT, 6 hours 28 minutes earlier.

Area forecast discussion, Jul 5, 3:31 PM PDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
331 PM PDT Wed Jul 5 2023

.SYNOPSIS...Temperatures will trend downward through the weekend.
Diurnal coastal stratus will persist through the end of the week
with drizzle possible in the mornings. Showers and a slight chance
of thunderstorms are possible over the mountains late Wednesday
and Thursday.

&&

.DISCUSSION...An upper level trough is slowly settling over the
west coast and pushing the ridge off to the east. This has started
to cool temperatures some in the inland areas. Most areas are 3
to 5 degrees cooler than they were yesterday. The exception is
Trinity county where most areas are running about the same. Some
CU has developed over the Trinity Alps and the Yolla Bolla
mountains, but mid level lapse rates are fairly weak and the GFS
has just minimal CAPE. So have left a small area with a slight
chance of in far northern Trinity county. Tonight the marine layer
is expected to slightly deepen as the trough moves onshore. This
is also expected to bring some drizzle to the coastal areas.
Thursday temperatures are expected to be slightly cooler again.
This will make the marine stratus more persistent and slower to
clear out. Inland this will bring a slightly better chance for
showers are thunder in the afternoon over Trinity county. The CAMS
are showing most the activity north of Weaverville in Trinity
county with more coverage in Siskiyou county. Confidence is still
not high on these storms and profiles are a bit marginal. Still
have slightly expanded the coverage to include Weaverville.
Thursday night into Friday morning marine clouds are expected once
again drizzle is possible. The cooler temperatures aloft and a
weaker marine inversion may allow the marine layer to break up in
the afternoon, although confidence is low this.

Saturday temperatures across the area look to be similar to what
they were on Friday. At this point thunderstorms aren't expected
on Saturday. Sunday it looks like the high pressure starts to
build back into the area. The Ensemble clusters are showing some
discrepancies on how quickly this ridge will build back so this
will need to be monitored. MKK

&&

.AVIATION...The coastal marine stratus continued to impact
aviation operations near the coast/near coastal inland valleys
today. Terrain maps, pireps and profiler data confirmed that the
marine layer remained below 2000 feet with an average of 1500
feet. Therefore, stratus did not spill over into the area's
coastal mountain valleys today. Coastal CiGS remained in LIFR this
morning barely tipping into IFR after noonday; with binovc over
lower Humboldt Bay. Clouds will retreat to the immediate coast
this afternoon...allowing for partial clearing at ACV and CEC. The
layer will completely re-spread over the terminals and into local
coastal valleys in the evening. The Bodega profiler had hinted
that some stratus could spill into UKI this morning as the marine
layer was deeper to the farther South (1900-2500 feet at some
locations), however stratus tops in Mendocino remained a tad-bit
lower then the ridge tops. /TA

&&

.MARINE...Northerly winds will slightly increase tonight and
Thursday. This will increase the short period waves as well.
Currently the winds are expected to be around 15 to 20 kt and a
small craft advisory is not expected to be needed. It will be
close and this will need to be monitored. Thursday night and
Friday these winds will diminish in the northern waters, but
remain elevated in the southern waters. This pattern is generally
expected to continue through the weekend. Next week northerly
winds are expected to increase once again.

In addition to the wind driven waves there will be a northwest
swell around 3 to 5 feet at 9 seconds. A southerly swell is also
moving into the waters. Currently this is around 2 to 3 feet at at
15 seconds. This is generally expected to continue through the
period. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jul 5, 2:42 AM PDT, 19 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
242 AM PDT Wed Jul 5 2023

CAZ101>115-060945-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
242 AM PDT Wed Jul 5 2023

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Note: The text-only Hazardous Weather Outlook from NWS Eureka will
be discontinued on August 1st, 2023. A Graphical Hazardous Weather
Outlook is now available at:

https://www.weather.gov/erh/ghwo?wfo=eka

Nearby

Small Craft Advisories in California, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.